Poison - Barrington, IL

Horrible symptoms since injections in September,...

Horrible symptoms since injections in September, 2012. Flu, sinus infections, swollen glands, nosebleeds, ears bleeding, tinitus, bronchial infections, severe cold sores, severe muscles aches everywhere, numbness everywhere, nerve pain everywhere, loss of smell, headaches, blurred vision, exhaustion, weakness, depression, difficulty swallowing, dry mouth, swelling of tongue and inside cheeks, Most of these symptoms remain, some of them leave and then come back without warning. Dr. claimed to know nothing about adverse symptoms. After the first call to him post injections, he claimed my symptoms were caused by the flu. When I told him I had difficulty swallowing, he said he'd have to 'check the product insert.' Shouldn't he have been fully aware of ALL reactions to this product prior to injecting in anyone??

2 Comments

I received Botox injections on the lower part of my face. I few days latter I broke out with little whiteheads on both sides of my mouth. When I called the doctors office I was told they weren't caused by the Botox. It has been two months since the Botox and the little whiteheads keep coming. When will this end?

  • Reply
People are just learning NOW what botox does to you. It's a toxin, and can disfigure the muscles in your face...for life.
  • Reply
Kenneth VanDam

15 Years experience with Botox injections

1 out of 5 stars Overall rating
2 out of 5 stars Doctor's bedside manner
1 out of 5 stars Answered my questions
1 out of 5 stars After care follow-up
1 out of 5 stars Time spent with me
1 out of 5 stars Phone or email responsiveness
1 out of 5 stars Staff professionalism & courtesy
1 out of 5 stars Payment process
1 out of 5 stars Wait times
Was this review helpful? 2 others found this helpful